MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; LAPAROSCOPE, GENERAL PLASTIC SURGERY, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS, INC. N/A; LAPAROSCOPE, GENERAL PLASTIC SURGERY, REPROCESSED
Model Number N/A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, 2 replacement pieces by stryker were used.They both snapped on the plastic part of the instrument, but nothing broke off in the patient.

Brand Name
N/A
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS, INC.
1810 w. drake dr
tempe AZ 85283
MDR Report Key24578787
Report Number24578787
Device Sequence Number15742696
Product Code NLM
UDI-Device Identifier00885825013318
UDI-Public(01)00885825013318(17)290122(10)0001266949
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2026
Report Date (Section F) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCTI-512N
Device Lot Number0001266949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight80 KG
Date Report Sent to FDA03/06/2026